# SDR P5CA2021103000406

- Difficulty date: October 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D10182
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO FIRE EICAS ON CLIMB OUT. PERFORMED QRH PROCEDURE AND RETURNED TO CVG. MSG WENT AWAY ON SHORT FINAL.  PERFORMED MAIN DECK CARGO FIRE TEST. SUSPECT M10427 FIRE OVHT LOGIC TEST CARD.  REMOVED AND REPLACED M10427 FIRE OVHT LOGIC TEST CARD IAW 26-10-01. OPS CKS GOOD.
